EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, right, sz 4 (cat# 02-010-03-0340 / serial# (b)(4)).Lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(4)).Three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the legal team, approximately six years post initial tka, this (b)(6) male patient underwent a revision for an unknow reason.No additional information available.
Additional Manufacturer Narrative
After further review of additional information received the following sections b7, g3, g6, h2, h3, h6 and h9 have been updated accordingly.Section b7: patient bmi 30-35, average health, synovitis removed- anticipate improved motion and relief of pain (h3) as reported by the legal team, approximately six years post initial right tka, this 67 y/o obese male patient underwent a revision for an unknow reason.The insert was replaced.Patient was last known to be in stable condition following the event.No additional information available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagn.